Criterion for the Uniqueness of a Solution of the Darboux–Protter Problem for Degenerate Multidimensional Hyperbolic Equations

  • S. A. Aldashev Актюб. гос. ун-т им. К. Жубанова, Казахстан

Abstract

We obtain a criterion for the uniqueness of a regular solution of the Darboux–Protter problem for degenerate multidimensional hyperbolic equations.
Published
25.11.2003
How to Cite
Aldashev, S. A. “Criterion for the Uniqueness of a Solution of the Darboux–Protter Problem for Degenerate Multidimensional Hyperbolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 55, no. 11, Nov. 2003, pp. 1569-75, https://umj.imath.kiev.ua/index.php/umj/article/view/4024.
Section
Research articles